# SDR SWIA2017111443980

- Difficulty date: October 10, 2017
- Submitted: November 14, 2017
- Operation: Air carrier
- Aircraft: N970SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7881
- Aircraft time: 35,869 hours, 30,244 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Chafed
- Location: Bs 621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EQUIPMENT COMPARTMENT BS 621 VERTICAL STIFFENER AT TOP OF BL 0 CHAFED.  REPAIR COMPLETED IAW REO.
